Alert archive / Washington / Small Craft Advisories in 2021
Small Craft Advisory 269, NWS Seattle, WA
NWS Seattle, WA issued this small craft advisory at Dec 10, 2021, 2:36 AM PST. It took effect at Dec 10, 2021, 10:00 PM PST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Dec 10, 2021, 2:36 AM PST (10:36 UTC)
- In effect from
- Dec 10, 2021, 10:00 PM PST
- Expired
- Dec 10, 2021, 2:35 PM PST
- In force
- Issued by
- NWS Seattle, WA
The text
As transmitted.
430 WHUS76 KSEW 101036 MWWSEW URGENT - MARINE WEATHER MESSAGE National Weather Service Seattle WA 236 AM PST Fri Dec 10 2021 PZZ150-153-156-170-173-176-101845- /O.CON.KSEW.SC.Y.0266.000000T0000Z-211211T0000Z/ /O.CON.KSEW.GL.W.0087.211211T0000Z-211212T0000Z/ Coastal Waters From Cape Flattery To James Island Out 10 Nm- Coastal Waters From James Island To Point Grenville Out 10 Nm- Coastal Waters From Point Grenville To Cape Shoalwater Out 10 Nm- Coastal Waters From Cape Flattery To James Island 10 To 60 Nm- Coastal Waters From James Island To Point Grenville 10 To 60 Nm- Coastal Waters From Point Grenville To Cape Shoalwater 10 To 60 Nm- 236 AM PST Fri Dec 10 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... ...GALE WARNING REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 PM PST SATURDAY... * WHAT...For the Gale Warning, southwest winds 35 to 45 kt and seas 10 to 15 ft at 11 seconds. For the Small Craft Advisory, southwest winds 20 to 30 kt and seas 9 to 11 ft at 14 seconds. * WHERE...Coastal Waters from Cape Flattery to Cape Shoalwater out to 60 nm. * WHEN...For the Gale Warning, from 4 PM Friday to 4 PM PST Saturday. For the Small Craft Advisory, until 4 PM PST Friday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ PZZ130-101845- /O.CON.KSEW.SC.Y.0266.000000T0000Z-211211T0000Z/ /O.CON.KSEW.GL.W.0087.211211T0000Z-211211T1500Z/ West Entrance U.S. Waters Strait Of Juan De Fuca- 236 AM PST Fri Dec 10 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... ...GALE WARNING REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 7 AM PST SATURDAY... * WHAT...For the Gale Warning, southwest winds 30 to 40 kt and seas 6 to 11 ft at 11 seconds. For the Small Craft Advisory, southwest winds 20 to 30 kt and seas 7 to 11 ft at 12 seconds. * WHERE...West Entrance U. S. Waters Strait Of Juan De Fuca. * WHEN...For the Gale Warning, from 4 PM Friday to 7 AM PST Saturday. For the Small Craft Advisory, until 4 PM PST Friday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ PZZ133-101845- /O.CON.KSEW.SC.Y.0268.000000T0000Z-211211T0000Z/ /O.CON.KSEW.GL.W.0087.211211T0000Z-211211T1500Z/ Northern Inland Waters Including The San Juan Islands- 236 AM PST Fri Dec 10 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... ...GALE WARNING REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 7 AM PST SATURDAY... * WHAT...For the Gale Warning, south winds 30 to 40 kt. For the Small Craft Advisory, south winds 20 to 30 kt. * WHERE...Northern Inland Waters Including The San Juan Islands. * WHEN...For the Gale Warning, from 4 PM Friday to 7 AM PST Saturday. For the Small Craft Advisory, until 4 PM PST Friday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ PZZ132-134-101845- /O.EXA.KSEW.SC.Y.0268.211210T1800Z-211211T0000Z/ /O.CON.KSEW.GL.W.0087.211211T0000Z-211211T1500Z/ East Entrance U.S. Waters Strait Of Juan De Fuca-Admiralty Inlet- 236 AM PST Fri Dec 10 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 4 PM PST THIS AFTERNOON... ...GALE WARNING REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 7 AM PST SATURDAY... * WHAT...For the Gale Warning, south winds 30 to 40 kt. For the Small Craft Advisory, southeast winds 20 to 30 kt. * WHERE...East Entrance U. S. Waters Strait Of Juan De Fuca and Admiralty Inlet. * WHEN...For the Gale Warning, from 4 PM Friday to 10 AM PST Saturday. For the Small Craft Advisory, from 10 AM to 4 PM PST Friday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ PZZ135-101845- /O.CON.KSEW.SC.Y.0268.211210T1800Z-211211T0000Z/ /O.CON.KSEW.GL.W.0087.211211T0000Z-211211T1800Z/ Puget Sound and Hood Canal- 236 AM PST Fri Dec 10 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 4 PM PST THIS AFTERNOON... ...GALE WARNING REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 10 AM PST SATURDAY... * WHAT...For the Gale Warning, south winds 25 to 35 kt. For the Small Craft Advisory, south winds 15 to 25 kt. * WHERE...Puget Sound and Hood Canal. * WHEN...For the Gale Warning, from 4 PM Friday to 10 AM PST Saturday. For the Small Craft Advisory, from 10 AM to 4 PM PST Friday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ PZZ131-101845- /O.NEW.KSEW.SC.Y.0269.211211T0600Z-211211T2200Z/ Central U.S. Waters Strait Of Juan De Fuca- 236 AM PST Fri Dec 10 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 2 PM PST SATURDAY... * WHAT...Southeast winds 15 to 25 kt becoming west 20 to 30 kt. * WHERE...Central U. S. Waters Strait Of Juan De Fuca. * WHEN...From 10 PM this evening to 2 PM PST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ110-101845- /O.CON.KSEW.SC.Y.0266.000000T0000Z-211211T0000Z/ Grays Harbor Bar- 236 AM PST Fri Dec 10 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... * WHAT...Combined seas 10 to 12 ft subsiding to 7 to 9 ft tonight. Bar conditions rough, becoming moderate tonight. Maximum ebb currents will occur around 930 AM this morning and 945 PM tonight. * WHERE...Grays Harbor Bar. * WHEN...Until 4 PM PST Friday. * IMPACTS...Conditions will be hazardous to small craft especially when navigating in or near harbor entrances. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory for rough bar means that wave conditions are expected to be hazardous to small craft in or near harbor entrances. && $$ For more information from the National Weather Service visit http://weather.gov/seattle
2 follow-up statements
576 WHUS76 KSEW 101706 MWWSEW URGENT - MARINE WEATHER MESSAGE National Weather Service Seattle WA 906 AM PST Fri Dec 10 2021 PZZ150-153-156-170-173-176-110115- /O.CON.KSEW.SC.Y.0266.000000T0000Z-211211T0000Z/ /O.CON.KSEW.GL.W.0087.211211T0000Z-211212T0000Z/ Coastal Waters From Cape Flattery To James Island Out 10 Nm- Coastal Waters From James Island To Point Grenville Out 10 Nm- Coastal Waters From Point Grenville To Cape Shoalwater Out 10 Nm- Coastal Waters From Cape Flattery To James Island 10 To 60 Nm- Coastal Waters From James Island To Point Grenville 10 To 60 Nm- Coastal Waters From Point Grenville To Cape Shoalwater 10 To 60 Nm- 906 AM PST Fri Dec 10 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... ...GALE WARNING REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 PM PST SATURDAY... * WHAT...For the Gale Warning, southwest winds 35 to 45 kt and seas 10 to 15 ft at 11 seconds. For the Small Craft Advisory, southwest winds 20 to 30 kt and seas 9 to 11 ft at 14 seconds. * WHERE...Coastal Waters from Cape Flattery to Cape Shoalwater out to 60 nm. * WHEN...For the Gale Warning, from 4 PM Friday to 4 PM PST Saturday. For the Small Craft Advisory, until 4 PM PST Friday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ PZZ130-110115- /O.CON.KSEW.SC.Y.0266.000000T0000Z-211211T0000Z/ /O.CON.KSEW.GL.W.0087.211211T0000Z-211211T1500Z/ West Entrance U.S. Waters Strait Of Juan De Fuca- 906 AM PST Fri Dec 10 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... ...GALE WARNING REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 7 AM PST SATURDAY... * WHAT...For the Gale Warning, southwest winds 30 to 40 kt and seas 6 to 11 ft at 11 seconds. For the Small Craft Advisory, southwest winds 20 to 30 kt and seas 7 to 11 ft at 12 seconds. * WHERE...West Entrance U. S. Waters Strait Of Juan De Fuca. * WHEN...For the Gale Warning, from 4 PM Friday to 7 AM PST Saturday. For the Small Craft Advisory, until 4 PM PST Friday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ PZZ133-110115- /O.CON.KSEW.SC.Y.0268.000000T0000Z-211211T0000Z/ /O.CON.KSEW.GL.W.0087.211211T0000Z-211211T1500Z/ Northern Inland Waters Including The San Juan Islands- 906 AM PST Fri Dec 10 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... ...GALE WARNING REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 7 AM PST SATURDAY... * WHAT...For the Gale Warning, south winds 30 to 40 kt. For the Small Craft Advisory, south winds 20 to 30 kt. * WHERE...Northern Inland Waters Including The San Juan Islands. * WHEN...For the Gale Warning, from 4 PM Friday to 7 AM PST Saturday. For the Small Craft Advisory, until 4 PM PST Friday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ PZZ132-134-110115- /O.CON.KSEW.SC.Y.0268.211210T1800Z-211211T0000Z/ /O.CON.KSEW.GL.W.0087.211211T0000Z-211211T1500Z/ East Entrance U.S. Waters Strait Of Juan De Fuca-Admiralty Inlet- 906 AM PST Fri Dec 10 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... ...GALE WARNING REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 7 AM PST SATURDAY... * WHAT...For the Gale Warning, south winds 30 to 40 kt. For the Small Craft Advisory, southeast winds 20 to 30 kt. * WHERE...East Entrance U. S. Waters Strait Of Juan De Fuca and Admiralty Inlet. * WHEN...For the Gale Warning, from 4 PM Friday to 10 AM PST Saturday. For the Small Craft Advisory, from 10 AM to 4 PM PST Friday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ PZZ135-110115- /O.CON.KSEW.SC.Y.0268.211210T1800Z-211211T0000Z/ /O.CON.KSEW.GL.W.0087.211211T0000Z-211211T1800Z/ Puget Sound and Hood Canal- 906 AM PST Fri Dec 10 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... ...GALE WARNING REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 10 AM PST SATURDAY... * WHAT...For the Gale Warning, south winds 25 to 35 kt. For the Small Craft Advisory, south winds 15 to 25 kt. * WHERE...Puget Sound and Hood Canal. * WHEN...For the Gale Warning, from 4 PM Friday to 10 AM PST Saturday. For the Small Craft Advisory, from 10 AM to 4 PM PST Friday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ PZZ110-110000- /O.CON.KSEW.SC.Y.0266.000000T0000Z-211211T0000Z/ Grays Harbor Bar- 906 AM PST Fri Dec 10 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... * WHAT...Combined seas 10 to 12 ft subsiding to 7 to 9 ft tonight. Bar conditions rough, becoming moderate tonight. Maximum ebb currents will occur around 930 AM this morning and 945 PM tonight. * WHERE...Grays Harbor Bar. * WHEN...Until 4 PM PST Friday. * IMPACTS...Conditions will be hazardous to small craft especially when navigating in or near harbor entrances. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory for rough bar means that wave conditions are expected to be hazardous to small craft in or near harbor entrances. && $$ PZZ131-110115- /O.CON.KSEW.SC.Y.0269.211211T0600Z-211211T2200Z/ Central U.S. Waters Strait Of Juan De Fuca- 906 AM PST Fri Dec 10 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 2 PM PST SATURDAY... * WHAT...Southeast winds 15 to 25 kt becoming west 20 to 30 kt. * WHERE...Central U. S. Waters Strait Of Juan De Fuca. * WHEN...From 10 PM this evening to 2 PM PST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ For more information from the National Weather Service visit http://weather.gov/seattle
019 WHUS76 KSEW 102235 MWWSEW URGENT - MARINE WEATHER MESSAGE National Weather Service Seattle WA 235 PM PST Fri Dec 10 2021 PZZ150-153-156-170-173-176-110645- /O.CAN.KSEW.SC.Y.0266.000000T0000Z-211211T0000Z/ /O.EXT.KSEW.GL.W.0087.211210T2235Z-211212T0600Z/ Coastal Waters From Cape Flattery To James Island Out 10 Nm- Coastal Waters From James Island To Point Grenville Out 10 Nm- Coastal Waters From Point Grenville To Cape Shoalwater Out 10 Nm- Coastal Waters From Cape Flattery To James Island 10 To 60 Nm- Coastal Waters From James Island To Point Grenville 10 To 60 Nm- Coastal Waters From Point Grenville To Cape Shoalwater 10 To 60 Nm- 235 PM PST Fri Dec 10 2021 ...GALE WARNING NOW IN EFFECT UNTIL 10 PM PST SATURDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... * WHAT...Southwest winds 30 to 40 kt and seas building to 13 to 16 ft at 10 seconds. * WHERE...Coastal Waters from Cape Flattery to Cape Shoalwater out to 60 nm. * WHEN...Until 10 PM PST Saturday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ PZZ132-110645- /O.CAN.KSEW.SC.Y.0268.000000T0000Z-211211T0000Z/ /O.EXT.KSEW.GL.W.0087.211210T2235Z-211212T0500Z/ East Entrance U.S. Waters Strait Of Juan De Fuca- 235 PM PST Fri Dec 10 2021 ...GALE WARNING NOW IN EFFECT UNTIL 9 PM PST SATURDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... * WHAT...Southeast wind 25 to 35 kt becoming west Saturday. * WHERE...East Entrance U. S. Waters Strait Of Juan De Fuca. * WHEN...Until 9 PM PST Saturday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ PZZ133-134-110645- /O.CAN.KSEW.SC.Y.0268.000000T0000Z-211211T0000Z/ /O.EXT.KSEW.GL.W.0087.211210T2235Z-211211T1500Z/ Northern Inland Waters Including The San Juan Islands- Admiralty Inlet- 235 PM PST Fri Dec 10 2021 ...GALE WARNING NOW IN EFFECT UNTIL 7 AM PST SATURDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... * WHAT...South winds 30 to 40 kt. * WHERE...Northern Inland Waters Including The San Juan Islands and Admiralty Inlet. * WHEN...Until 7 AM PST Saturday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ PZZ130-110645- /O.CAN.KSEW.SC.Y.0266.000000T0000Z-211211T0000Z/ /O.EXT.KSEW.GL.W.0087.211210T2235Z-211211T1500Z/ West Entrance U.S. Waters Strait Of Juan De Fuca- 235 PM PST Fri Dec 10 2021 ...GALE WARNING NOW IN EFFECT UNTIL 7 AM PST SATURDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... * WHAT...Southwest wind 30 to 40 kt. * WHERE...West Entrance U. S. Waters Strait Of Juan De Fuca. * WHEN...Until 7 AM PST Saturday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ PZZ135-110645- /O.CAN.KSEW.SC.Y.0268.000000T0000Z-211211T0000Z/ /O.EXT.KSEW.GL.W.0087.211210T2235Z-211211T1800Z/ Puget Sound and Hood Canal- 235 PM PST Fri Dec 10 2021 ...GALE WARNING NOW IN EFFECT UNTIL 10 AM PST SATURDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... * WHAT...South winds 25 to 35 kt. * WHERE...Puget Sound and Hood Canal. * WHEN...Until 10 AM PST Saturday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ PZZ131-110645- /O.EXB.KSEW.GL.W.0087.211210T2235Z-211212T0500Z/ /O.UPG.KSEW.SC.Y.0269.211211T0600Z-211211T2200Z/ Central U.S. Waters Strait Of Juan De Fuca- 235 PM PST Fri Dec 10 2021 ...GALE WARNING IN EFFECT UNTIL 9 PM PST SATURDAY... * WHAT...West winds 25 to 35 kt Saturday. * WHERE...Central U. S. Waters Strait Of Juan De Fuca. * WHEN...Until 9 PM PST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ PZZ110-110645- /O.EXT.KSEW.SC.Y.0266.000000T0000Z-211212T0900Z/ Grays Harbor Bar- 235 PM PST Fri Dec 10 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM PST SUNDAY... * WHAT...Combined seas 8 to 12 ft. Bar conditions moderate becoming rough during the ebbs. Maximum ebb currents will occur around 945 PM tonight and 1030 AM Saturday. * WHERE...Grays Harbor Bar. * WHEN...Until 1 AM PST Sunday. * IMPACTS...Conditions will be hazardous to small craft especially when navigating in or near harbor entrances. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory for rough bar means that wave conditions are expected to be hazardous to small craft in or near harbor entrances. && $$ For more information from the National Weather Service visit http://weather.gov/seattle
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Seattle, WA wrote its last area forecast discussion before this small craft advisory went out at Dec 9, 8:20 PM PST, 6 hours 16 minutes earlier.
Area forecast discussion, Dec 9, 8:20 PM PST, 6 hours 16 minutes before
Area Forecast Discussion
National Weather Service Seattle WA
820 PM PST Thu Dec 9 2021
.SYNOPSIS...A frontal system moving through Western Washington later
Friday and into Saturday will bring with it strong winds,
heavy mountain snow and lowland rain. By the start of the work week
things will still be unsettled but are expected to be generally
quieter. However, conditions will be colder and snow levels will be
dropping.
&&
.SHORT TERM /TONIGHT THROUGH SUNDAY/...Some showers present over the
western half of the CWA this evening while the convergence zone
driven activity over the Cascades finally seems to be tapering off.
That said, the inherited Winter Weather Advisory for the Central
Cascades set to expire at 10 PM tonight looks good to do so. The
aforementioned showers will move eastward during the overnight hours
but remain scattered, thus leaving some PoPs in the forecast
overnight tonight and into Friday. Inherited forecast is handling
the above well and foresee no evening update. For additional
forecast details, please refer to the Previous Discussion section
below. 18
From Previous Discussion...Winds on Friday will begin to pick up
during the afternoon hours at the coast and along the area waters.
These southerly winds are expected to peak during the overnight as
the cold front moves into the area. A high wind watch has been
issued for the typical windy locations of the coast and north
interior as gusts up to 60 mph are expected. The interior lowlands
will experience wind as well, but are only expected to reach
advisory strength, with gusts 40-50 mph. Winds will begin to ease
through Saturday but will remain breezy.
The big story when it comes to the precipitation will be the
mountain snow. Using the passes as a reference for elevation we
are expecting 2-3 feet to fall between Friday morning and Sunday
afternoon. Accumulations at the higher elevations will be
significantly hours.
There is one major hiccup when it comes to the snow forecast could
occur early Saturday morning as the warm front moves through. As
the warm front moves through their could be enough cold air
remaining right at the surface. What this means is there is the
potential for some freezing rain to occur during early Saturday
morning. These conditions are most probable in the Snoqualmie Pass
as well as the Amanda Park area along route 101. At this time
there is moderate confidence in freezing rain at the pass, with
slightly lower confidence along 101 there. Once the warm sector
moves through all precipitation is expected to either be rain in
the lowlands and snow in the mountains.
Rain and snow showers will continue into Sunday as an upper level
trough makes its way into the area. With this there is a pretty
decent chance for some thunderstorms to occur Sunday, primarily
along the coast. As the forecasted conditions stand right now,
there is enough instability and wind shear that any isolated
thunderstorms that do form could be strong enough to make their
way inland.
Butwin
.LONG TERM /MONDAY THROUGH THURSDAY/...From Previous
Discussion...From Monday onward we are looking to have a bit of a
break in the more active weather as a trough axis extends southward
to S. Oregon/N. California. While the main energy and moisture will
be headed their way, we will still have some moisture and showers in
the area. It is also going to be on the cold side (at least for our
standards) and snow levels will be dropping. So we wouldn't be
surprised if the lower elevations see some snow during this time
frame. That said, our day time temperatures are still on the warm
side for persistent accumulating snow. So we are not expecting an
major accumulations in the lowlands. We know the winter and snow
lovers are excited for this chance, but as it stands right now we
here are not too convinced there will be enough moisture (especially
for the Seattle area). But things can change between now and then.
Butwin
&&
.AVIATION...West to northwest flow aloft tonight and Friday. At
the surface, onshore flow tonight will turn more southerly on Friday
ahead of an approaching frontal system. The air mass will be
slightly unstable through early this evening then become stable
tonight. There will be a mix of low and mid clouds tonight and
Friday.
KSEA...Mostly low clouds tonight and Friday although the lower
ceilings might scatter at times, especially this evening. Southerly
winds 8-12 knots will ease a bit tonight. 33/16
&&
.MARINE...Onshore flow will ease tonight. West swell 10-13 feet
will continue over the Coastal Waters and West Entrance Strait of
Juan de Fuca.
A vigorous frontal system will move through the area Friday night
and Saturday. Winds will turn more southerly on Friday ahead of the
front then rise to gale force most waters Friday night and Saturday.
A brief period of storm force winds is not out of the question for
the Coastal Waters Friday night.
Winds will gradually ease on Sunday and then turn weakly offshore on
Monday. Light southerly winds are expected for Tuesday. 33/16
&&
.HYDROLOGY...From Previous Discussion...Heavy rain Friday night
through Saturday, 2 to 4 inches, combined with the brief rise in the
snow levels to around 4000 feet in the Olympics will likely drive
the Skokomish River above flood stage Saturday. Rivers over
Southwest Washington will also initially respond to the heavy rain
but lower snow levels over the Cascades will limit the amount of the
rises in these rivers. No additional river flooding expected in the
next 7 days.
Felton/Kovacik
&&
.SEW WATCHES/WARNINGS/ADVISORIES...
WA...Wind Advisory from 7 PM Friday to 10 AM PST Saturday for
Bellevue and Vicinity-Bremerton and Vicinity-East Puget
Sound Lowlands-Everett and Vicinity-Hood Canal Area-Lower
Chehalis Valley Area-Seattle and Vicinity-Southwest
Interior-Tacoma Area.
Winter Storm Watch from Friday evening through Saturday evening
for Cascades of Pierce and Lewis Counties-Cascades of
Snohomish and King Counties-Cascades of Whatcom and Skagit
Counties-Olympics.
Winter Weather Advisory until 10 PM PST this evening for
Cascades of Snohomish and King Counties.
High Wind Watch from Friday evening through Saturday morning for
Admiralty Inlet Area-Central Coast-North Coast-San Juan
County-Western Skagit County-Western Whatcom County.
PZ...Small Craft Advisory until 4 PM PST Friday for Coastal Waters
From Cape Flattery To James Island 10 To 60 Nm-Coastal
Waters From Cape Flattery To James Island Out 10 Nm-Coastal
Waters From James Island To Point Grenville 10 To 60 Nm-
Coastal Waters From James Island To Point Grenville Out 10
Nm-Coastal Waters From Point Grenville To Cape Shoalwater
10 To 60 Nm-Coastal Waters From Point Grenville To Cape
Shoalwater Out 10 Nm-Grays Harbor Bar-West Entrance U.S.
Waters Strait Of Juan De Fuca.
Gale Warning from 4 PM Friday to 4 PM PST Saturday for Coastal
Waters From Cape Flattery To James Island 10 To 60 Nm-
Coastal Waters From Cape Flattery To James Island Out 10 Nm-
Coastal Waters From James Island To Point Grenville 10 To
60 Nm-Coastal Waters From James Island To Point Grenville
Out 10 Nm-Coastal Waters From Point Grenville To Cape
Shoalwater 10 To 60 Nm-Coastal Waters From Point Grenville
To Cape Shoalwater Out 10 Nm.
Gale Warning from 4 PM Friday to 7 AM PST Saturday for Admiralty
Inlet-East Entrance U.S. Waters Strait Of Juan De Fuca-
Northern Inland Waters Including The San Juan Islands-West
Entrance U.S. Waters Strait Of Juan De Fuca.
Small Craft Advisory until 4 PM PST Friday for Northern Inland
Waters Including The San Juan Islands.
Small Craft Advisory from 10 AM to 4 PM PST Friday for Puget
Sound and Hood Canal.
Gale Warning from 4 PM Friday to 10 AM PST Saturday for Puget
Sound and Hood Canal.
&&
www.weather.gov/seattleThe office that day
Everything else NWS Seattle, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 10, 4:07 AM PST | High Wind Warning | SEW | San Juan | 28 hr |
| Dec 10, 4:19 AM PST | Winter Storm Warning | SEW | 48 hr | |
| Dec 10, 7:18 AM PST | Flood Watch | SEW | Lewis, Mason | 32 hr |
Nearby
Small Craft Advisories in Washington, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.